Transanesthetic anaphylactic shock induced by propofol and fentanyl: case report

Nava Gómez, M.; Rojas Pérez, E.Martín.; Parra Martínez, E.S.; López-López, J.R.; Madrid Roldán, M.Angel.

Revista Alergia Mexico 54(4): 140-143

2007


ISSN/ISBN: 0002-5151
PMID: 18297854
Document Number: 15759
We report an anaphylactic shock case secondary to propofol and fentanyl exposition, demonstrated by skin tests. A male patient, 19 years old, was admitted in the operating room for resection of residual juvenile nasal angyofibroma. The anesthetic induction was done with atropin 800 microg, midazolam 2 mg, fentanyl 200 microg, propofol 150 mg, and neuromuscular block with rocuronium 30 mg. One minute after the application of drugs, hypotension of 60/30 mmHg and tachycardia of 130 was observed. By the second minute the blood pressure dropped to 40/20 mmHg, tachycardia got 135, facial edema and generalized wheals occurred and the plestimography and oxymetry record were absent. Once resolved the event and the patient recovered, skin tests were performed with positive results to propofol and fentanyl, so that they were excluded in the next surgical intervention that concluded without incidents and with success.

Document emailed within 1 workday
Secure & encrypted payments

Transanesthetic anaphylactic shock induced by propofol and fentanyl: case report